# SDR 20001030SH011

- Difficulty date: September 14, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N3643D
- Make and model: Piper PA60600
- Aircraft serial: 600835816152
- Engine: Lyc IO540K1J5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SWP - AIRCRAFT EN ROUTE DIVERTED TO STEWART, NY  BECAUSE OF ROUGH RT ENGINE.  MAINTENANCE FOUND ROCKER COVER PLATE OFF, ROCKER PIN BACKED OUT, AND PUSH ROD BENT.  REMOVED AND REPAIRED CYLINDER ASSEMBLY.  OPS CHECKED GOOD.  (X)
